# SDR SWAA2015082042992

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 78,620 hours, 67,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 420+16.75 - 420+17.25, STRINGER 2R.  REPAIRED SKIN IAW EA.
